MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY 4095 SURGICAL TABLE

STERIS CORPORATION - MONTGOMERY 4095 SURGICAL TABLE
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that their 4095 surgical table would not respond to hand control commands during a patient procedure.The procedure was completed with the table as positioned.No report of injury or procedure delay.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the table and was able to reproduce the reported event.Upon inspection, the technician found that the tables energy chain and bracket were both bent.As a result of the bending, the tables hydraulic hoses became pinched causing damage to the cables.The steris service technician ordered the tables replacement parts.A follow up mdr will be submitted upon repair.
 
Additional Manufacturer Narrative
The technician made the necessary repairs to the 4095 surgical table subject of the reported event.The unit was then tested, confirmed to be operating according to specifications, and returned to service.No additional issues have been reported.

Brand Name
4095 SURGICAL TABLE
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key17445406
Report Number1043572-2023-00129
Device Sequence Number19559626
Product Code FQO
UDI-Device Identifier00724995195236
UDI-Public00724995195236
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2023
Supplement Date Received by Manufacturer07/06/2023
Initial Report FDA Received Date08/02/2023
Supplement Report FDA Received Date10/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown